# SDR SWIA202506301025

- Difficulty date: October 25, 2024
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 38,039 hours, 37,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN AND STRUCTURE AT AFT NLG BAY BULKHEAD AT FS 235.00 TO FS 250.00 AND BETWEEN STRINGERS 26L TO 26R DAMAGED DUE TO CONTACT WITH NLG ASSY.  (FILED CLOSED)COMPLIED WITH REO 601R-53-11-3953 REV -- DATED: 2024-12-13 AND ISE-STR-24-077 SHORING MEMO REPAIR TO FUSELAGE STRUCTURE (LOWER SKIN, FS235.00 FRAME WEB & STRINGER S26R) BETWEEN FS220.00 - FS250.00 AND STR25L - STR25R. ALL NDT INSPECTIONS COMPLIED WITH NO FURTHER DEFECTS FOUND AT THIS TIME PER INSTRUCTION OF REO. WORK DONE IN REFERENCE WITH THE CRJ-200 NDTM PART 6 53-00-096. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337. REF CHILD FOR LEAK CHECKS.
